South Carolina, 2015

Lightning Strike in South Carolina, June 30, 2015

June 30, 2015 · NWS ILM · 1 event in 1 county or zone

Lightning struck a church in Greeleyville, setting it on fire.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILM wrote it up.

Lightning struck a church in Greeleyville, setting it on fire.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jun 30, 5:20 PM EST, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 30, 5:20 PM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
620 PM EDT TUE JUN 30 2015

.SYNOPSIS...
THUNDERSTORMS MAY BE SEVERE THIS EVENING. BERMUDA HIGH PRESSURE
WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND INTO THE
UPCOMING HOLIDAY WEEKEND. THIS WILL CREATE SLIGHTLY ABOVE NORMAL
TEMPERATURES...ALONG WITH TYPICAL SUMMERTIME THUNDERSTORM CHANCES
EACH AFTERNOON AND EVENING.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 600 PM TUESDAY...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR
ALL ZONES IN THE COUNTY WARNING AREA TIL 10 PM. STORMS WERE BEGINNING
TO MOVE INTO OUR WESTERNMOST ZONES THIS EVE. THESE STORMS HAVE HAD
A HISTORY OF DAMAGING WIND GUSTS AND SOME LARGE HAIL WHILE THEY
WERE UPSTREAM. THE SEVERE WEATHER RISK IS EXPECTED TO CONTINUE AS
THE STORMS MOVE EAST. THE HIGHEST RISK FOR SEVERE WEATHER AND
GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS THE INTERSTATE
95 CORRIDOR...LBT TO MAO AND WESTWARD. THE SEVERE WEATHER RISK
SHOULD BEGIN TO DIMINISH AS THE STORMS MOVE EAST OF A EYF TO GGE
LINE LATER THIS EVE.

SHORTWAVE ROUNDING BASE OF 5H TROUGH OVER NORTHERN AL/GA IS
GENERATING SOME IMPRESSIVE CONVECTION TO THE SOUTHWEST. THUS FAR
LOCALLY VERY LITTLE IN THE WAY OF DEEP CONVECTION HAS BEEN ABLE TO
DEVELOP...LIKELY DUE TO AN ABUNDANCE OF LOW AND MID LEVEL DRY AIR.
A LOOK AT DEWPOINTS DOWN STREAM SHOWS VALUES AS MUCH AS 10 DEGREES
F HIGHER ACROSS INLAND GA/SC. THIS LOW LEVEL MOISTURE WILL ADVECT
INTO THE FORECAST AREA LATER THIS AFTERNOON...JUST AS THE PVA
AHEAD OF THE SHORTWAVE ARRIVES. THE COMBINATION OF INCREASING LOW
LEVEL MOISTURE AND UPWARD MOTION ASSOCIATED WITH THE SHORTWAVE IN
AN ALREADY UNSTABLE ENVIRONMENT SHOULD LEAD TO DEVELOPMENT OF
SHOWERS AND THUNDERSTORMS. OVERALL COVERAGE WILL BE LIMITED AS
THERE WILL STILL BE SOME DRY AIR PRESENT...ESPECIALLY ABOVE 600
MB. LOW LEVEL JETTING IS LIMITED AND SHEAR IS MARGINAL...25 KT OR
SO. HOWEVER MID LEVEL DRY AIR DOES MAKE THE CASE FOR A FEW STRONG
DOWNDRAFTS AND DAMAGING WIND WILL BE THE MAIN THREAT. SPC HAS
MAINTAINED THE SLIGHT RISK FOR INLAND DARLINGTON/MARLBORO ALONG
WITH A MARGINAL RISK FOR MUCH OF THE REMAINDER OF THE FORECAST
AREA.

ANY CONVECTION THAT DOES DEVELOP WOULD HAVE TROUBLE LINGERING PAST
LATE EVENING. POST SHORTWAVE SUBSIDENCE AND LOSS OF DIURNAL
HEATING WILL PLAY A LARGE PART IN ENDING STORMS. THERE WILL ALSO
BE AN INFLUX OF DRIER MID LEVEL AIR LATER IN THE PERIOD. IF
CONVECTION IS ABLE TO CONTINUE PAST MIDNIGHT IT WOULD BE ALONG THE
NC COASTAL PLAIN AND OVER THE NEARSHORE WATERS. CONFIDENCE IN THIS
IS LOW GIVEN A GENERALLY UNFAVORABLE ENVIRONMENT AND WILL ONLY
CARRY A SLIGHT CHC POP. DEBRIS CLOUD AND SOUTHWEST BOUNDARY LAYER
FLOW WILL KEEP LOWS ABOVE CLIMO OVERNIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 300 PM TUESDAY...THE 500 MB TROUGH OVER THE EASTERN HALF OF
THE UNITED STATES WILL REMAIN WITH SEVERAL SHORTWAVE TROUGH MOVING
THROUGH THE LARGE TROUGH. AS THEY APPROACH THE REGION THEY WILL
WEAKEN. AT THE SURFACE...THE PIEDMONT TROUGH WILL REMAIN IN PLACE
WITH DIURNAL CONVECTION BOTH DAYS. THE FRONTAL BOUNDARY TO THE NORTH
LATE THURSDAY WILL BE INTO CENTRAL VIRGINIA SO THE FORECAST WILL
REMAIN WITH 20 TO 40 PERCENT POP EACH DAY. MAXIMUM TEMPERATURES
WILL RISE INTO THE LOWER 90S TO THE UPPER 80S AT THE BEACHES. LOWS
EACH NIGHT WILL BE IN THE LOWER 70S INLAND TO THE MIDDLE 70S AT
THE COAST.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 300 PM TUESDAY...LONGER WAVE TROUGH IN THE MID TO UPPER LEVELS
REMAINS DOMINANT FEATURE OVER THE NORTHEASTERN CONUS WHILE A RIDGE
REMAINS OVER THE SOUTHEAST THROUGH THE WEEKEND. A SHORTWAVE RIDING
AROUND THE TROUGH WILL PUSH A BOUNDARY SOUTH ON FRI AND THIS SHOULD
REACH FAR ENOUGH INTO NC TO PRODUCE AN ENHANCED CHC OF SHWRS AND
THUNDERSTORMS. NOT CONFIDENT THAT THIS BOUNDARY WILL MAKE IT FAR
ENOUGH SOUTH BUT SHOULD SEE SOME DECENT CONVERGENCE TO OUR NORTH.
OVERALL IT LOOKS LIKE MOISTURE WILL POOL AHEAD OF THIS BOUNDARY IN
MOIST SOUTHWESTERLY FLOW AROUND BERMUDA RIDGE OVER LOCAL FORECAST
AREA AND LOCAL BOUNDARIES INCLUDING SEA BREEZE AND PIEDMONT TROUGH
WILL COME INTO PLAY AS INITIATING FACTORS FOR CONVECTION. PCP WATER
VALUES REACH UP TO 2 INCHES OVER THE AREA ENHANCED LLJ UP TO 40
KT. A STRONGER WESTERLY STEERING FLOW WILL ACT TO DRIVE ANY
STORMS THAT DEVELOP EASTWARD TOWARD THE COAST. THE ECMWF SEEMS TO
KEEP BOUNDARY FARTHER NORTH WHILE THE GFS BRINGS IT DOWN A LITTLE
CLOSER. OVERALL WILL KEEP WITH MOISTURE RICH FLOW AROUND BERMUDA
HIGH AND SOME PERIODIC SHORTWAVE ENERGY RIDING THROUGH TO ENHANCE
THE CONVECTION OVER OUR AREA AND SOME PERIODS OF SUBSIDENCE TO
LIMIT CONVECTION BUT GENERALLY EXPECTING A MORE TYPICAL SUMMERTIME
PATTERN KEEPING SHWRS/TSTMS IN FORECAST EACH DAY. WE WILL HAVE TO
KEEP AN EYE ON FUTURE MODEL RUNS TO SEE JUST HOW FAR SOUTH THIS
BOUNDARY WILL MAKE IT.

&&

.AVIATION /00Z WEDNESDAY THROUGH MONDAY/...
AS OF 00Z WEDNESDAY...MAIN FOCUS WILL OBVIOUSLY BE ON THE LINE OF
CONVECTION MOVING INTO THE CWA. FLO STANDS TO GET THE HARDEST
HIT...WITH IFR CONDITIONS LIKELY WITH GUSTY WINDS. LBT ALSO WILL GET
INTO THE ACT...HOWEVER CONVECTION IS EXPECTED TO BE DIMINISHING AT
THAT TIME. THE MYRTLES AND ILM WILL PROBABLY GET THE TAIL END OF THE
DYING CONVECTION INTO THE OVERNIGHT HOURS. MOST OF THE CONVECTION
WILL END IN THE OVERNIGHT HOURS WITH MOST OF THE DEEP MOISTURE
EXITING THE REGION BY SUNRISE.

EXTENDED OUTLOOK...PREDOMINATELY VFR WITH DECREASING CHANCES OF
SHOWERS AND THUNDERSTORMS EACH DAY THROUGH SUNDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 600 PM TUESDAY...STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO WEAKEN AS THEY APPROACH THE WATERS LATER THIS EVE.

SOUTHWEST FLOW WILL BECOME MORE SOUTHERLY LATER THIS AFTERNOON
AND EVENING WITH AN INCREASE IN SPEED AS GRADIENT BECOMES MORE
DEFINED. SPEEDS CURRENTLY 10 TO 15 KT WILL PEAK ON THE HIGH END OF
THE 15 TO 20 KT RANGE THIS EVENING THEN WEAKEN AND BECOME MORE
WESTERLY AS GRADIENT RELAXES AFTER MIDNIGHT AND ANY LINGERING
CONVECTION PUSHES OFF TO THE NORTHEAST. DO NOT EXPECT A LOT OF
STORMS OVER THE WATERS BUT THERE WILL BE SOME POTENTIAL DURING
THIS EVENING AND FIRST HALF OF THE OVERNIGHT. SEAS 3 TO 4 FT WILL
PEAK AROUND 4 FT LATE TODAY...WITH ISOLATED 5 FT POSSIBLE NEAR 20
NM. SEAS WILL DROP BACK TO 3 TO 4 FT OVERNIGHT IN RESPONSE TO THE
WIND SPEED REDUCTION.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 300 PM TUESDAY...SOUTHWEST FLOW WILL CONTINUE WITH THROUGH
THE PERIOD WITH WINDS SPEEDS AROUND 15 KNOTS WITH AN INCREASE TO
15 TO 20 KNOTS AROUND 20 MILES OFF THE COAST LATE WEDNESDAY
THROUGH THURSDAY MORNING. THE LOCAL NEAR SHORE WAVE MODEL IS
SHOWING SEAS OF 3 TO 4 FEET WITH 2 TO 3 FEET NEAR SOUTH OF
MURRELLS INLET.

LONG TERM /FRIDAY THROUGH SUNDAY/...
AS OF 300 PM TUESDAY...CONTINUED SOUTHWEST FLOW AROUND BERMUDA
RIDGE THROUGH THE PERIOD. SHOULD BE IN THE 15 TO 20 KT RANGE
THROUGH MUCH OF THE WEEKEND IN TIGHTENED GRADIENT FLOW DUE TO
BOUNDARY PUSHING DOWN FROM THE NORTH. NOT EXPECTING THIS BOUNDARY
TO REACH INTO OUR WATERS...BUT MAY VEER WINDS AROUND A BIT TO A
MORE SW FLOW RATHER THAN S-SW. THESE WINDS WILL COMBINE WITH A SE
SWELL TO PUSH WAVE HEIGHTS TO 3-5 FT...SLIGHTLY HIGHER AT TIMES IN
THE EVENING AS THE GRADIENT GETS PINCHED IN THE LEE OF THE
SHARPENING PIEDMONT TROUGH AND ENHANCED SEA BREEZE FLOW. MAY SEE
PERIODS OF EXERCISE CAUTION AND WNA SHOWS SEAS SURPASSING SCA
THRESHOLDS LATE FRI INTO SAT.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...RJD/III
SHORT TERM...DRH
LONG TERM...RGZ
AVIATION...43
Hazardous weather outlook, Jun 30, 7:16 PM EST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
816 PM EDT TUE JUN 30 2015

NCZ096-099-105>110-SCZ053>056-020030-
BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-INLAND HORRY-
COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
816 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 379 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-SCZ017-023-024-032-033-039-020030-
ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-
816 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-020030-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
816 PM EDT TUE JUN 30 2015

...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS POSSIBLE LATE THURSDAY INTO
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

27

In the hours before

Local storm report, Jun 30, 6:28 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
728 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     2 WNW DARLINGTON        34.31N  79.89W
06/30/2015                   DARLINGTON         SC   DEPT OF HIGHWAYS

&&

EVENT NUMBER ILM1500233

RJD
Local storm report, Jun 30, 6:47 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
747 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     3 W JOHNSONVILLE        33.82N  79.50W
06/30/2015                   FLORENCE           SC   DEPT OF HIGHWAYS

&&

EVENT NUMBER ILM1500235

RJD
Local storm report, Jun 30, 6:56 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
756 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     6 NNE WALLACE           34.80N  79.78W
06/30/2015                   MARLBORO           SC   DEPT OF HIGHWAYS

            A LARGE TREE WAS REPORTED DOWN ON HIGHWAY 177.

&&

EVENT NUMBER ILM1500236

RJD
Local storm report, Jun 30, 6:59 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
759 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND DMG     4 SSE MARION            34.12N  79.39W
06/30/2015                   MARION             SC   DEPT OF HIGHWAYS

            TREE DOWN ON HWY 9.

&&

EVENT NUMBER ILM1500237

43
Special weather statement, Jun 30, 7:00 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
800 PM EDT TUE JUN 30 2015

NCZ087-096-099-010100-
BLADEN-COLUMBUS-ROBESON-
800 PM EDT TUE JUN 30 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLADEN...SOUTHEASTERN
ROBESON AND COLUMBUS COUNTIES...

AT 800 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM TOLARSVILLE TO LUMBERTON TO NEAR FAIRMONT TO NEAR
BARNESVILLE...AND MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUMBERTON...WHITEVILLE...ELIZABETHTOWN...FAIRMONT...TABOR CITY...
CHADBOURN...BLADENBORO...BETHEL...LAKE WACCAMAW...FAIR BLUFF...
SANDYFIELD...BOARDMAN...LAGOON...WILLIAMS...HALLSBORO...WHITE OAK...
HOWELLSVILLE...TOLARSVILLE...ABBOTTSBURG AND MOLLIE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 74 MILE MARKER 213 AND NEAR MILE MARKER 214.
 INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 19 AND 21.
 US ROUTE 74 BETWEEN MILE MARKERS 365 AND 419.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3484 7849 3483 7847 3481 7846 3481 7845
      3432 7823 3417 7842 3421 7854 3397 7867
      3438 7914 3448 7914 3468 7900 3484 7891
      3484 7889 3485 7880 3485 7852 3486 7850
TIME...MOT...LOC 0000Z 226DEG 46KT 3476 7888 3462 7897 3451 7902 3437
7901

RGZ
Local storm report, Jun 30, 7:05 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
805 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND DMG     4 NE TRIO               33.52N  79.66W
06/30/2015                   WILLIAMSBURG       SC   DEPT OF HIGHWAYS

            TREE DOWN ON HWY 521 AND STEADFAST RD.

&&

EVENT NUMBER ILM1500238

43

The radar

The Columbia radar (KCAE), 112 km away, was scanning. The volume nearest the first event began at 00:29 UTC.

Open the radar archive at this moment

Event by event

1 lightning. Local standard time, as filed.

Lightning, Williamsburg

When
June 30, 7:30 PM EST
Where
Williamsburg County, 0.49 mi NNW of Greeleyville
Property damage
$500,000
Reported by
Newspaper
Coordinates
33.587, -79.983

Lightning struck Mt. Zion AME church in Greeleyville. The 8000 sq ft church caught fire and was a total loss.

What these are

Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Carolina in 2015Every state in 2015This day in weather historyWarnings in South Carolina, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 591928.